# SDR DALA13039110975

- Difficulty date: August 13, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 59,523 hours, 44,154 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE CHECK, THE EMERGENCY ESCAPE PATH LIGHT AT ROW 14D WAS NOTED TO BE INOPERATIVE.  A LOOSE CONNECTOR WAS RESECURED AND OPERATION CHECKED NORMALLY.
